MAUDE Adverse Event Report: Abbott Ireland Diagnostics Division ARCHITECT Magnesium; PHOTOMETRIC METHOD, MAGNESIUM

Abbott Ireland Diagnostics Division ARCHITECT Magnesium; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 03P68-24
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated magnesium generated from architect analyzer and provided the following data for a 74 year old male: sample id: (b)(6) initial results was 2.48 mmol/l and repeat result on an alinity analyzer was 0.83 mmol/l.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.E1 - postal code: a leading zero was added to the field because the system requires a minimum of 5 digits in the postal code field.

Brand Name
ARCHITECT Magnesium
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50756353
Report Number3005094123-2026-00453
Device Sequence Number21197364
Product Code JGJ
UDI-Device Identifier00380740169855
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03P68-24
Device Lot Number85319UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, C401847
Patient Age74 YR
Patient SexMale